# SDR UIEA2023031500256

- Difficulty date: March 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 53,972 hours, 29,588 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT BETWEEN STA. 500A TO STA. 500I, STRA. 26R WITH CORROSION( REPAIRED FUSELAGE STRINGER 26RH, SECTION BETWEEN BS500+14,250" AND BS500H+17,256", IAW B737-800 BCF SRM 53-00-03-2R-1 REPAIR 1, PARAG 4, FIG 205. )
